# SDR DALA1222629212

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 44,258 hours, 23,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND R1 DOOR SLIDE COVERING LOOSE.  MAINTENANCE CONNECTED SLIDE LANYARD.  OPERATION CHECKS GOOD.
